CSN Login
Members Online: 5

You are here

Side effect of radiology, fluid between intestine is missing

pratibhajagnere
Posts: 1
Joined: Feb 2015

My mother had uterus cancer operation in 2007 which resulted in removing her uterus.

Followed up treatment included radiology for 3 months.

 

After sometime, her intestine started responding very slowly and she started to have difficulty in digestion.

Further diagnose showed that the fluid between intestine is missing as side effect of radiology and a part of intestine was stick together obstructing the food to process.

A small operation was done to remove that section of intestine.

 

But still she has problem in digesting food and she needs to get hospitalized whenever food is stuck for long time in intestine.

Doctor put her on IV and no food/water given to her till she digest the food already inside her.

 

It’s a very painful process for her and she is very weak due to all the treatment.

 

 

Can someone please suggest a way to improve her health because sometimes the frequency of pain is very high.

Kaleena's picture
Kaleena
Posts: 2057
Joined: Nov 2009

I am sorry your mom is having so many problems with digestion.   Scar tissue is a big thing.   Have them check her Vitamin D levels.   I was very low and my scar tissue was causing pain.   After starting taking Vitamin D, the pain lessened.    My radiation has affected my left kidney so I am experiencing kidney problems.  I have also experienced some abdominal pains, etc.

I think you and your mom should have  a sit down with her doctor and discuss all of these concerns and ask for help.  Although it seems that they removed the blocked section of the intestine, I think the doctors needed to be more specific on what types of food and what type of activities are good to get her system back going again.  If her current doctor doesn't help, seek another opinion from another.

Another thing that I found out about the digestive tract is that you need to drink a lot of water and also walking.  I know this is hard to do when you are feeling fatigued.  Also, look for foods that are easily digested until she can get her system back up and running better.

Also, just so you know, pain medicines seem to increase constipation.   Its a Catch 22 situation.   

I hope your mom can find a solution soon.

My best to you.

Subscribe to Comments for "Side effect of radiology, fluid between intestine is missing"